Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 4(238), Pages 167–168 (Mi umn2448)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Weak likelihood convergence of a process

N. E. Kordzahiya


Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:4, 127–128

Bibliographic databases:

MSC: 60B10, 60G46
Received: 04.07.1983

Citation: N. E. Kordzahiya, “Weak likelihood convergence of a process”, Uspekhi Mat. Nauk, 39:4(238) (1984), 167–168; Russian Math. Surveys, 39:4 (1984), 127–128

Citation in format AMSBIB
\Bibitem{Kor84}
\by N.~E.~Kordzahiya
\paper Weak likelihood convergence of~a~process
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 4(238)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn2448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753783}
\zmath{https://zbmath.org/?q=an:0571.60061}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..127K}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 4
\pages 127--128
\crossref{https://doi.org/10.1070/RM1984v039n04ABEH004054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AMX7600012}


Linking options:
  • http://mi.mathnet.ru/eng/umn2448
  • http://mi.mathnet.ru/eng/umn/v39/i4/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gushchin, Esko Valkeila, “Approximations and limit theorems for likelihood ratio processes in the binary case”, Statistics & Decisions, 21:3/2003 (2003), 219  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:191
    Full text:76
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021